# SDR DALA2024092309282

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION WEB FRAME LOCATED FROM FR69 TO FR70 AT LEVEL STR 23RH AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SUPPORT WEB AND FASTENERS LOC. ON STRINGER 23R BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0565649)
